×

General Minkowski type inequalities for Sugeno integrals. (English) Zbl 1183.28027

Summary: Minkowski type inequalities for the Sugeno integral on abstract spaces are studied in a rather general form, thus closing the series of papers on the topic dealing with special cases restricted to the (pseudo-)additive operation.

MSC:

28E10 Fuzzy measure theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] H. Agahi, M.A. Yaghoobi, A Minkowski type inequality for fuzzy integrals, Journal of Uncertain Systems, in press. · Zbl 1200.26038
[2] Benvenuti, P.; Mesiar, R.; Vivona, D., Monotone set functions-based integrals, (), 1329-1379 · Zbl 1099.28007
[3] Chen, T.; Chang, H.; Tzeng, G., Using fuzzy measures and habitual domains to analyze the public attitude and apply to the gas taxi policy, European journal of operational research, 137, 145-161, (2002) · Zbl 1003.90514
[4] Flores-Franulič, A.; Román-Flores, H., A Chebyshev type inequality for fuzzy integrals, Applied mathematics and computation, 190, 1178-1184, (2007) · Zbl 1129.26021
[5] Klement, E.P.; Mesiar, R.; Pap, E., Measure-based aggregation operators, Fuzzy sets and systems, 142, 3-14, (2004) · Zbl 1046.28011
[6] Klement, E.P.; Mesiar, R.; Pap, E., Triangular norms, trends in logic. studia logica library, Vol. 8, (2000), Kluwer Academic Publishers Dordrecht
[7] Kuang, J., Applied inequalities, (2004), Shandong Science and Technology Press, (in Chinese)
[8] Liu, X.; Ma, L.; Mathew, J., Machinery fault diagnosis based on fuzzy measure and fuzzy integral data fusion techniques, Mechanical systems and signal processing, 23, 690-700, (2009)
[9] Lu, J.; Wu, K.; Lin, J., Fast full search in motion estimation by hierarchical use of minkowskis inequality, Pattern recognition, 31, 945-952, (1998)
[10] Mesiar, R.; Mesiarová, A., Fuzzy integrals and linearity, International journal of approximate reasoning, 47, 352-358, (2008) · Zbl 1183.28034
[11] Mesiar, R.; Ouyang, Y., General Chebyshev type inequalities for sugeno integrals, Fuzzy sets and systems, 160, 58-64, (2009) · Zbl 1183.28035
[12] Minkowski, H., Geometrie der zahlen, (1910), Teubner Leipzig · JFM 41.0239.03
[13] Narukawa, Y.; Torra, V., Fuzzy measures and integrals in evaluation of strategies, Information sciences, 177, 4686-4695, (2007) · Zbl 1284.91066
[14] Ouyang, Y.; Fang, J., Sugeno integral of monotone functions based on Lebesgue measure, Computers and mathematics with applications, 56, 367-374, (2008) · Zbl 1155.28305
[15] Ouyang, Y.; Fang, J.; Wang, L., Fuzzy Chebyshev type inequality, International journal of approximate reasoning, 48, 829-835, (2008) · Zbl 1185.28025
[16] Ouyang, Y.; Mesiar, R., On the Chebyshev type inequality for seminormed fuzzy integral, Applied mathematics letters, 22, 1810-1815, (2009) · Zbl 1185.28026
[17] Ouyang, Y.; Mesiar, R., Sugeno integral and the comonotone commuting property, International journal of uncertainty, fuzziness and knowledge-based systems, 17, 465-480, (2009) · Zbl 1178.28031
[18] Ouyang, Y.; Mesiar, R.; Li, J., On the comonotonic-\(☆\)-property for sugeno integral, Applied mathematics and computation, 211, 450-458, (2009) · Zbl 1175.28011
[19] Pap, E., Null-additive set functions, (1995), Kluwer Dordrecht · Zbl 0856.28001
[20] Ralescu, D.; Adams, G., The fuzzy integral, Journal of mathematical analysis and applications, 75, 562-570, (1980) · Zbl 0438.28007
[21] Román-Flores, H.; Chalco-Cano, Y., H-continuity of fuzzy measures and set defuzzifincation, Fuzzy sets and systems, 157, 230-242, (2006) · Zbl 1084.28010
[22] Román-Flores, H.; Chalco-Cano, Y., Sugeno integral and geometric inequalities, International journal of uncertainty fuzziness and knowledge-based systems, 15, 1-11, (2007) · Zbl 1118.28012
[23] Román-Flores, H.; Flores-Franulič, A.; Chalco-Cano, Y., The fuzzy integral for monotone functions, Applied mathematics and computation, 185, 492-498, (2007) · Zbl 1116.26024
[24] Román-Flores, H.; Flores-Franulič, A.; Chalco-Cano, Y., A Jensen type inequality for fuzzy integrals, Information sciences, 177, 3192-3201, (2007) · Zbl 1127.28013
[25] Struk, P., Extremal fuzzy integrals, Soft computing, 10, 502-505, (2006) · Zbl 1097.28013
[26] M. Sugeno, Theory of fuzzy integrals and its applications, Ph.D. Thesis, Tokyo Institute of Technology, 1974.
[27] Temko, A.; Macho, D.; Nadeu, C., Fuzzy integral based information fusion for classification of highly confusable non-speech sounds, Pattern recognition, 41, 1814-1823, (2008) · Zbl 1140.68482
[28] Wang, Z.; Klir, G., Fuzzy measure theory, (1992), Plenum Press New York
[29] Ying, M., Linguistic quantifiers modeled by sugeno integrals, Artificial intelligence, 170, 581-606, (2006) · Zbl 1131.68551
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.